# SDR ASAA2017050720673

- Difficulty date: May 7, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 14,111 hours, 4,688 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100025
- Condition: Faulted
- Location: L2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW OVERHEAT, UNABLE TO EXTINGUISH WITH QRH. GROUNDED - YES. PERFORMED FIM 30-41 TASK 801 WINDOW HEAT CONTROL UNIT BITE. FOUND SENSOR FAULTS FOR LT NR 2 WINDOW ON ALL HISTORY RECORDS. SWAPPED LT NR 2 WINDOW OVERHEAT SENSOR TO SECONDARY SENSOR, REF FIM 30-41 TASK 811. OPS CHECKS GOOD.
